# SDR SWAA2022070716623

- Difficulty date: June 8, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW RLB 24.82 TO RBL 45.57 CENTER SECTION PASSENGER CABIN 2022-316593 / [01] REPLACED INTERCOSTAL - WEB AND FASTENERS FLOOR STRUCTURE LOCATED BS 540 BTW RBL 24.82 TO RBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 143A0060 REV : - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED INTERCOSTAL - WEB AND FASTENERS FLOOR STRUCTURE LOCATED BS 540 BTW RBL 24.82 TO RBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 143A0060 REV : - SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED RII;[03] REPLACED INTERCOSTAL - WEB AND FASTENERS FLOOR STRUCTURE LOCATED BS 540 BTW RBL 24.82 TO RBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 143A0060 REV : - SEE INDIVIDUAL SIGNOFF BELOW
